:confused: I started having a lil pain in my knee when i straightened it out or when i would sit with my legs folded underneath me...then it progressed from there. My shoulders hurt when i move them forward and back and now my hips ache...The pain is really bad when i rest...It is starting to keep me up at night. It hurts even to pull the covers up over me...When i wake up in the morning my joints hurt so bad i can hardly walk ...After i am up for a few hours and if i am constantly moving the pain in my hips goes away and most of the pain in my knees also. The pain in my shoulders is constantly there...
I thought this may be associated with my back. I have complained about my back hurting since i was little but doctors have taken x-rays and said there was nothing wrong...They are constantly giving my muscle relaxers and anti inflamitory drugs but it never helps the back pain.
I went to the doctors the other day about all of the joint pain and they are running some blood tests to check for a thyroid problem or arthritis. Personally i doubt i have any of those conditions!
Again i am only 23 years old and i should not be living in pain like this...If anyone out there has any idea of what this could be or if anyone themselves has had these symptoms please respond!
I cant take much more of this...It is starting to affect my daily life!!!:(
p.s. One more thing i forgot to mention...I am soooooo tired all of the time! For a while i was taking 2 naps a day...Now i only let myself take one nap and even on some days i make myself stay up...Not sure if it has anything to do with the joint pain but i though i would mention it.
I am also have iron defiencie anemia.
(sorry about the spelling)
Thank you for taking the time to listen!!!
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?